MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000247479

Медицинская библиотека · Dermatology (Basel, Switzerland) · 1992

Transient acanthosis-nigricans-like dermatosis in re-epithelializing lesions of pemphigus foliaceus.

Bossuyt L, Morren M, Degreef H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient is described who developed hyperkeratotic, hyperpigmented plaques, similar to acanthosis nigricans in re-epithelializing erosions of pemphigus foliaceus. The lesions regressed completely after a few months. This phenomenon can be attributed to a Köbner phenomenon after epidermal damage or can be a result of systemic corticosteroid therapy.

Для цитирования: Bossuyt L, Morren M, Degreef H. Transient acanthosis-nigricans-like dermatosis in re-epithelializing lesions of pemphigus foliaceus.. Dermatology (Basel, Switzerland). 1992. DOI: 10.1159/000247479.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.